# SDR MASA200602561

- Difficulty date: November 11, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 23,028 hours, 21,490 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Switch
- Condition: Dirty
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7014 GJT.  ABORTED TAKEOFF DUE TO A CONFIG CAUTION.  MX CLEANED THROTTLE SWITCHES.
